# SDR YENA2024111201454

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge
- Condition: Worn
- Location: Vertical Stab
- Component: Hiinge, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 31R LOCATED BTW FR64 TO FR65 IN AFT CARGO COMPARTMENT (CPCP FINDING); REF AEROMAN WO 2024 275/1 NR 538820 * REMOVED AND REPLACED STRINGER LOC. FR64 TO FR65 STRG 31RH IAW A320 SRM 51-42-11 AND DWG D53480505, D53480062,D21270906, AND DWG E53474160  WORK BY 8628818 RII AE 238QC.
